Principal or nonprincipal solutions of sympletic dynamic systems on time scales

Došlý, Ondřej: Principal or nonprincipal solutions of sympletic dynamic systems on time scales. (2000)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_006_qtde_2000_005_001-014.pdf

Download (156kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 5
ISSN: 1417-3875
Page Range: pp. 1-14
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 13-14.
Date Deposited: 2017. May. 09. 11:09
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42693

Actions (login required)

View Item View Item